# SDR ASAA202002032061

- Difficulty date: February 2, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 43,297 hours, 12,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ASD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L2 DOOR FAILED BATTERY CAPACITANCE CHECK PER TASK CARD# 78233001. PACK FAILED AFTER DEEP CYCLE. GROUNDED - YES. REMOVED AND REPLACED L2 DOOR BATTERY PACK PER B737-800 AMM TASK 33-51-06-960-805, LIGHTS TEST GOOD.
